Tbilisi Mathematical Journal, Volume (3), No (1), Year (2010-12) , Pages (17-25)

Title : ( spectrally compact operators )

Authors: Shirin Hejazian , mohadeseh rostamani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We define a spectrally compact operator between two spectrally normed spaces. We show that every spectrally compact operator is compact but the converse is not true in general. Some basic aspects of these operayors are also proved.

Keywords

, spectrally bounded operator, spectrally compact operator, spectrally normed
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1020628,
author = {Hejazian, Shirin and Rostamani, Mohadeseh},
title = {spectrally compact operators},
journal = {Tbilisi Mathematical Journal},
year = {2010},
volume = {3},
number = {1},
month = {December},
issn = {1512-0139},
pages = {17--25},
numpages = {8},
keywords = {spectrally bounded operator; spectrally compact operator; spectrally normed space},
}

[Download]

%0 Journal Article
%T spectrally compact operators
%A Hejazian, Shirin
%A Rostamani, Mohadeseh
%J Tbilisi Mathematical Journal
%@ 1512-0139
%D 2010

[Download]